# SDR SWAA2023122735527

- Difficulty date: December 26, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 31,874 hours, 15,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE EMERGENCY EXIT LENS MISSING-AFT SIDE<[01] INSTALLED CENTER AISLE EMERGENCY EXIT LENS AFT SIDE AS PER REF AMM 33-51-01
